Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
J Clin Pharmacol. 1989 Sep;29(9):821-3.

Stevens-Johnson syndrome, respiratory distress and acute renal failure due to synergic bleomycin-cisplatin toxicity.

Author information

  • 1Department of Internal Medicine, Hospital de Clínicas José de San Martin, School of Medicine, University of Buenos Aires, Argentina.

Abstract

A patient presenting with a cervix uteri epidermoid carcinoma had acute renal failure after treatment with cisplatin and bleomycin. She later developed fatal bleomycin-induced pneumonitis and Stevens-Johnson syndrome. This is a very rare association of adverse effects. The risk of causing a drug interaction thus increasing the severity of bleomycin undesired effects must be taken into account when a nephrotoxic drug is added to the former. The authors stress the importance of monitoring renal function under these conditions.

PMID:
2478592
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for John Wiley & Sons, Inc.
    Loading ...
    Write to the Help Desk